Skip to Main Content

Proceedings of the American Mathematical Society Series B

Published by the American Mathematical Society since 2014, this gold open access, electronic-only journal is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 2330-1511

The 2020 MCQ for Proceedings of the American Mathematical Society Series B is 0.95.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Teichmüller spaces of generalized symmetric homeomorphisms
HTML articles powered by AMS MathViewer

by Huaying Wei and Katsuhiko Matsuzaki HTML | PDF
Proc. Amer. Math. Soc. Ser. B 7 (2020), 52-66


We introduce the concept of a new kind of symmetric homeomorphism on the unit circle, which is derived from the generalization of symmetric homeomorphisms on the real line. By the investigation of the barycentric extension for this class of circle homeomorphisms and the biholomorphic automorphisms induced by trivial Beltrami coefficients, we show that the Bers Schwarzian derivative map is a holomorphic split submersion and endow a complex Banach manifold structure on the Teichmüller space of those generalized symmetric homeomorphisms.
Similar Articles
Additional Information
  • Huaying Wei
  • Affiliation: Department of Mathematics and Statistics, Jiangsu Normal University, Xuzhou221116, People’s Republic of China
  • Email:
  • Katsuhiko Matsuzaki
  • Affiliation: Department of Mathematics, School of Education, Waseda University, Shinjuku, Tokyo 169-8050, Japan
  • MR Author ID: 294335
  • ORCID: 0000-0003-0025-5372
  • Email:
  • Received by editor(s): May 29, 2019
  • Received by editor(s) in revised form: February 13, 2020
  • Published electronically: May 15, 2020
  • Additional Notes: This research was supported by the National Natural Science Foundation of China (Grant No. 11501259) and Japan Society for the Promotion of Science (KAKENHI 18H01125).
  • Communicated by: Jeremy Tyson
  • © Copyright 2020 by the authors under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)
  • Journal: Proc. Amer. Math. Soc. Ser. B 7 (2020), 52-66
  • MSC (2010): Primary 30F60, 30C62, 32G15; Secondary 37E10, 58D05
  • DOI:
  • MathSciNet review: 4098591